On shifted primes and balanced primes
Broughan, K.A. (2012). On shifted primes and balanced primes. International Journal of Number Theory, 8(8), 2017-2033.
Permanent Research Commons link: https://hdl.handle.net/10289/6711
The asymptotic order of the number of primes, which are such that the shift by a fixed integer is a number supported by a given set of primes times a coprime squarefree number, is determined. The order is also determined when the shift and its negative have this same shape. In each case the order is dependent only on the set of primes and the squarefree core of the shift.
World Scientific Publishing